<< Previous Issue Kyungpook Mathematical Journal (Vol. 43, No. 3) Next Issue >>
Kyungpook Mathematical Journal 2003 Vol. 43, No. 3, 315—470
 Original Articles 
On Baskakov-Szasz Type Operators
Vijay Gupta1, Prerna Maheshwari2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 3, 315—325
On Perturbed Mid-point and Trapezoid Inequalities and Applications
Nenad Ujevic
Kyungpook Mathematical Journal 2003 Vol. 43, No. 3, 327—334
Some Inequalities for $n$-time Differentiable Mappings and Applications
Dah-Yang Hwang
Kyungpook Mathematical Journal 2003 Vol. 43, No. 3, 335—343
An Estimate on the Rate of Convergence of Bezier Type Summation-integral Operators
Vijay Gupta1, Vipin Vasishtha2, Mridul Kumar Gupta3
Kyungpook Mathematical Journal 2003 Vol. 43, No. 3, 345—354
Holomorphic Distribution on Pseudo-Einstein Real Hypersurfaces of a Complex Space Form
Tee-How Loo
Kyungpook Mathematical Journal 2003 Vol. 43, No. 3, 355—361
he Rings $C_K(X)$ and $C_{\infty}(X)$ - Some Remarks
S. K. Acharyya1, K. C. Chattopadhyay2, Partha Pratim Ghosh3
Kyungpook Mathematical Journal 2003 Vol. 43, No. 3, 363—369
The Sum of Two Radical Classes of Hemirings
Muhammad Zulfiqar
Kyungpook Mathematical Journal 2003 Vol. 43, No. 3, 371—374
Unitary Interpolation Problems in Alg$\mathcal L$
Young Soo Jo1, Joo Ho Kang2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 3, 375—381
Extension Dimension of Strati able Spaces
Ivan Ivansic1, Leonard R. Rubin2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 3, 383—395
Forced Oscillation Theorems for Systems of Neutral Hyperbolic Differential Equations
Wei Nian Li1, Fan Wei Meng1, Aiqin Qi2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 3, 397—406
On Di erence Algebras
Eun Hwan Roh and Seon Yu Kim1, Young Bae Jun and Wook Hwan Shim2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 3, 407—414
On the Stability of a Quadratic Functional Equation
Jae-Hyeong Bae1, Kil-Woung Jun1, Soon-Mo Jung2
Kyungpook Mathematical Journal 2003 Vol. 43, No. 3, 415—423
A Theorem on Countably Frechet-Urysohn Spaces
Woo Chorl Hong
Kyungpook Mathematical Journal 2003 Vol. 43, No. 3, 425—431
Some Modular Forms Related to Cubic Surfaces
E. Freitag
Kyungpook Mathematical Journal 2003 Vol. 43, No. 3, 433—462
Necessary and Sufficient Conditions for a Growth Condition of the Exterior Conformal Mapping in a Domain
Kiwon Kim
Kyungpook Mathematical Journal 2003 Vol. 43, No. 3, 463—470

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd